On a question of de Groot and Nishiura

Volume 172 / 2002

Vitalij A. Chatyrko, Yasunao Hattori Fundamenta Mathematicae 172 (2002), 107-115 MSC: Primary 54F45. DOI: 10.4064/fm172-2-2


Let $Z_n = [0,1]^{n+1} \setminus (0,1)^{n} \times \{0\}$. Then $\mathop{\rm cmp}\nolimits Z_n < \mathop{\rm def}\nolimits Z_n$ for $n \geq 5$. This is the answer to a question posed by de Groot and Nishiura [GN] for $n \geq 5$.


  • Vitalij A. ChatyrkoDepartment of Mathematics
    Linköping University
    581 83 Linköping, Sweden
  • Yasunao HattoriDepartment of Mathematics
    Shimane University
    Matsue, Shimane, 690-8504 Japan

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image